# SDR USAA2014010600016

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 42,851 hours, 15,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S ADVISED PATH LIGHT COVER AT 8C SHOULD BE CLEAR BECAUSE THE RED LIGHT IS PART OF THE BULKHEAD BEHIND THE ROW.  REMOVED RED & INSTALLED CLEAR SEAT MOUNTED EMERGENCY LIGHT.  OPERATIONS TESTED OK IAW AMM 33-51-19-0401 & DRAWING 29P25D0808.
